uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Zeros of sections of the binomial expansion
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2009 (English)In: Electronic Transactions on Numerical Analysis, ISSN 1068-9613, Vol. 36, no Sp. Iss. SI, 27-38 p.Article in journal (Refereed) Published
Abstract [en]

We examine the asymptotic behavior of the zeros of sections of the binomial expansion, that is, we consider the distribution of zeros of B-r,B-n(z) = Sigma(r)(k=0) ((n)(k))(zk), where 1 <= r <= n.

Place, publisher, year, edition, pages
2009. Vol. 36, no Sp. Iss. SI, 27-38 p.
Keyword [en]
Binomial expansion, partial sums, zeros
National Category
Research subject
URN: urn:nbn:se:uu:diva-114388ISI: 000207784800004OAI: oai:DiVA.org:uu-114388DiVA: diva2:293873
Available from: 2010-02-15 Created: 2010-02-15 Last updated: 2011-04-20Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Analysis and Applied Mathematics
In the same journal
Electronic Transactions on Numerical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 181 hits
ReferencesLink to record
Permanent link

Direct link